MAUDE Adverse Event Report: COOK INC ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE; OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

COOK INC ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE; OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number G18154
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported the roadrunner the firm hydrophilic wire guide was inspected at the time of receipt and a hair was observed inside of the device package.This device was not used on a patient.
 
Additional Manufacturer Narrative
Investigation/evaluation: the investigation performed for this complaint report included a review of complaint history, the device history record, and specifications.A visual inspection of the returned device was also conducted during the investigation.One unopened package was received and labeled with lot number 8464232.Visual observation of the sealed package confirms a hair like fiber loose inside the sealed package.The device history record was reviewed and noted one non-conformance during the manufacturing process.One device with foreign matter embedded in packaging material was identified and the item was reworked.A review of complaint history revealed this is the only reported complaint associated to complaint lot number 8464232.Based on the evidence presented by the sample, the cause of this complaint is likely manufacturing related.Additional measures have been initiated to address this failure mode.Monitoring will continue to be performed for similar complaints.Appropriate personnel have been notified of this event.

Brand Name
ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE
Common Device Name
OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7346180
Report Number1820334-2018-00477
Device Sequence Number13591988
Product Code OCY
UDI-Device Identifier00827002181540
UDI-Public(01)00827002181540(17)201221(10)8464232
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG18154
Device Catalogue NumberRPC-035145
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer04/19/2018
Initial Report FDA Received Date03/16/2018
Supplement Report FDA Received Date05/01/2018
Patient Sequence Number1